MathSciNet Relay Station
MathSciNet bibliographic data
MR1032925 22E40 (11H55 58F11 58F17)
Dani, S. G.; Margulis, G. A. Orbit closures of generic unipotent flows on homogeneous spaces of ${\rm SL}(3,{\bf R})$. Math. Ann. 286 (1990), no. 1-3, 101–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement